# SDR ALG2002F00046

- Difficulty date: March 22, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N355AL
- Make and model: Bell 206L-3
- Aircraft serial: 51444
- Engine: Allsn 250C30P
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 6898785
- Part serial: GG54583
- Condition: Spalled
- Location: Gearbox
- Part time: 75 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF GEARBOX.  SPALLING AND GALLING ON GEAR TEETH DUE TO IMPROPER MESHING OF TEETH.  ASSURE PROPER MESHING OF GEAR TEETH.
